# SDR DALA2016112509335

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 61,747 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE LOCATION 4L. REMOVED OBSTRUCTION KNUCKLE KNOCKER AT 4L CHECK'S GOOD PER AMM 52-11.
